# SDR DALA2024022602649

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 4,827 hours, 553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 DOOR 03L DOOR LOW PRESSURE ON CDIS. CORRECTIVE ACTION: CHARGED DOOR 3L DOOR ASSIST BOTTLE PER A330 AMM 52-10. (5280809)
